|Melatonin Kaletra and Truavada
Apr 20, 2008
Hello, I have been trying to find out how melatonin effects Kaletra and Truvada. Does the melatonin reduce or potentiate? Thanks Don
| Response from Dr. Henry
There should be little significant interaction between melatonin and the HIV meds you mention. In practice I have had a number of patients take melatonin with Kaletra and/or Truvada without observing any problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute And AIDS
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Thrush After Happy Ending Worried I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.